# SDR ABXA20140403195

- Difficulty date: April 3, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788VB104
- Aircraft time: 56,244 hours, 41,825 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Beam
- Part number: 313T1380243
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG, AFT PYLON SECTION, RT LOWER BEAM IS CHAFED & CRACKED FWD END.  R & R BEAM IAW SRM 51-40-02.  SDR INFO PN 313T1380-243, SN NSN, PART NAME BEAM, CRACKED 2 INCHES, FS & BS LOCATION NAC STATION 35334.  ACFT WAS GNDED.
